# SDR SWI2025F00317

- Difficulty date: November 23, 2024
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 41,352 hours, 41,511 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1476474 : REF AML 1472665: BIRDSTRIKE DAMAGE NOTED ON FRAME FS193.00  (DWG: 600-34011, AL ALY  ALCD 7075-T62, 0.063Â€? NOM. THK., REF).  DENT: 0.250Â€? DEPTH CRACK ON RADIUS: 4.20Â€? L      (FLIGHT 5952 - FILED CLOSED)    COMPLIED WITH ALL STEPS IN REO 601R-53-11-3964 REV-- DATED 2024-12-06. PERFORMED PERMENANT REPAIR TO FRAME FS193 BETWEEN BL22.050 AND STGR 14. PERFORMED EDDY CURRENT INSPECTION ON ALL CUT LINES AS DESCRIBED IN STEP 3 AND DETERMINED CUT LINES ARE NOT CRACKED.
